IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2010 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1661

Title: An Application of Convolution Integral
Authors: Nishiwaki, Junichi
Owa, Shigeyoshi
Keywords: Analytic Function
Starlike Function
Convex Function
Convolution
Hölder Inequality
Bernardi Integral Operator
Issue Date: 2010
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 13, No 4, (2010), 395p-402p
Abstract: Applying the Bernardi integral operator, an interesting convolution integral is introduced. The object of the present paper is to derive some convolution integral properties of functions f(z) to be in the subclasses of the classes S*(α) and Κ(α) by making use of their coefficient inequalities.
Description: MSC 2010: 30C45
URI: http://hdl.handle.net/10525/1661
ISSN: 1311-0454
Appears in Collections:2010

Files in This Item:

File Description SizeFormat
fcaa-vol13-num4-2010-395p-402p.pdf152.72 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback